Alert archive / Kansas / Wind Advisories in 2022
Wind Advisory 20, NWS Wichita, KS
NWS Wichita, KS issued this wind advisory at May 30, 2022, 2:54 AM CDT for Montgomery County, Wilson County, Woodson County, Kansas. It was in force for 13 hr.
The area
The counties it named.
The facts
- Issued
- May 30, 2022, 2:54 AM CDT (07:54 UTC)
- Expired
- May 30, 2022, 4:00 PM CDT
- In force
- 13 hr
- Issued by
- NWS Wichita, KS
Counties Montgomery County, KS, Wilson County, KS, Woodson County, KS
The radar
The Wichita radar (KICT), 150 km from the middle of the area, began a volume at 07:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 7.9 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1765 J/kg
- Mixed-layer CIN
- -368 J/kg
- Mixed-layer LCL
- 1559 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 129 m²/s²
- 0-3 km storm-relative helicity
- 214 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
337 WWUS73 KICT 300754 NPWICT URGENT - WEATHER MESSAGE National Weather Service Wichita KS 254 AM CDT Mon May 30 2022 KSZ071-095-099-301800- /O.NEW.KICT.WI.Y.0020.220530T0754Z-220530T1800Z/ Woodson-Wilson-Montgomery- Including the cities of Yates Center, Neodesha, Fredonia, Coffeyville, and Independence 254 AM CDT Mon May 30 2022 ...WIND ADVISORY IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... * WHAT...South winds 20 to 35 mph with gusts up to 45 mph. * WHERE...Woodson, Wilson and Montgomery Counties. * WHEN...Until 1 PM CDT this afternoon. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ KSZ096-100-301800- /O.EXB.KICT.WI.Y.0019.000000T0000Z-220530T1800Z/ Neosho-Labette- Including the cities of Chanute and Parsons 254 AM CDT Mon May 30 2022 ...WIND ADVISORY IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... * WHAT...South winds 15 to 25 mph with gusts up to 40 mph. * WHERE...Neosho and Labette Counties. * WHEN...Until 1 PM CDT this afternoon. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ KSZ032-033-047>053-067>070-082-083-091>094-098-301800- /O.EXT.KICT.WI.Y.0019.000000T0000Z-220530T1800Z/ Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion- Chase-Reno-Harvey-Butler-Greenwood-Kingman-Sedgwick-Harper-Sumner- Cowley-Elk-Chautauqua- Including the cities of Russell, Lincoln, Sylvan Grove, Great Bend, Ellsworth, Wilson, Salina, Lyons, Sterling, McPherson, Hillsboro, Marion, Peabody, Cottonwood Falls, Strong City, Hutchinson, Newton, El Dorado, Augusta, Andover, Rose Hill, Eureka, Madison, Kingman, Derby, Haysville, Bel Aire, Park City, Valley Center, Wichita, Anthony, Harper, Attica, Wellington, Winfield, Arkansas City, Howard, Moline, Longton, Grenola, Sedan, and Cedar Vale 254 AM CDT Mon May 30 2022 ...WIND ADVISORY NOW IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... * WHAT...South winds 25 to 35 mph with gusts over 45 mph at times. * WHERE...Portions of Central and South Central Kansas. * WHEN...Until 1 PM CDT this afternoon. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
3 follow-up statements
213 WWUS73 KICT 300906 NPWICT URGENT - WEATHER MESSAGE National Weather Service Wichita KS 406 AM CDT Mon May 30 2022 KSZ072-301800- /O.EXA.KICT.WI.Y.0019.000000T0000Z-220530T1800Z/ Allen- Including the cities of Iola and Humboldt 406 AM CDT Mon May 30 2022 ...WIND ADVISORY IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... * WHAT...South winds 20 to 35 mph with gusts up to 45 mph. * WHERE...Allen County. * WHEN...Until 1 PM CDT this afternoon. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ KSZ032-033-047>053-067>070-082-083-091>094-096-098-100-301800- /O.CON.KICT.WI.Y.0019.000000T0000Z-220530T1800Z/ Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion- Chase-Reno-Harvey-Butler-Greenwood-Kingman-Sedgwick-Harper-Sumner- Cowley-Elk-Neosho-Chautauqua-Labette- Including the cities of Russell, Lincoln, Sylvan Grove, Great Bend, Ellsworth, Wilson, Salina, Lyons, Sterling, McPherson, Hillsboro, Marion, Peabody, Cottonwood Falls, Strong City, Hutchinson, Newton, El Dorado, Augusta, Andover, Rose Hill, Eureka, Madison, Kingman, Derby, Haysville, Bel Aire, Park City, Valley Center, Wichita, Anthony, Harper, Attica, Wellington, Winfield, Arkansas City, Howard, Moline, Longton, Grenola, Chanute, Sedan, Cedar Vale, and Parsons 406 AM CDT Mon May 30 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... * WHAT...South winds 25 to 35 mph with gusts up to 50 mph. * WHERE...Portions of Central and South Central Kansas. * WHEN...Until 1 PM CDT this afternoon. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ KSZ071-095-099-301800- /O.CON.KICT.WI.Y.0020.000000T0000Z-220530T1800Z/ Woodson-Wilson-Montgomery- Including the cities of Yates Center, Neodesha, Fredonia, Coffeyville, and Independence 406 AM CDT Mon May 30 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... * WHAT...South winds 20 to 35 mph with gusts up to 45 mph. * WHERE...Woodson, Wilson and Montgomery Counties. * WHEN...Until 1 PM CDT this afternoon. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
609 WWUS73 KICT 301745 NPWICT URGENT - WEATHER MESSAGE National Weather Service Wichita KS 1245 PM CDT Mon May 30 2022 KSZ032-033-047>050-067-082-301845- /O.EXP.KICT.WI.Y.0019.000000T0000Z-220530T1800Z/ Russell-Lincoln-Barton-Ellsworth-Saline-Rice-Reno-Kingman- Including the cities of Russell, Lincoln, Sylvan Grove, Great Bend, Ellsworth, Wilson, Salina, Lyons, Sterling, Hutchinson, and Kingman 1245 PM CDT Mon May 30 2022 ...WIND ADVISORY WILL EXPIRE AT 1 PM CDT THIS AFTERNOON... Strong winds have shifted east of the area and therefore the wind advisory will be allowed to expire. $$ KSZ051>053-068>070-072-083-091>094-096-098-100-302100- /O.EXT.KICT.WI.Y.0019.000000T0000Z-220530T2100Z/ McPherson-Marion-Chase-Harvey-Butler-Greenwood-Allen-Sedgwick- Harper-Sumner-Cowley-Elk-Neosho-Chautauqua-Labette- Including the cities of McPherson, Hillsboro, Marion, Peabody, Cottonwood Falls, Strong City, Newton, El Dorado, Augusta, Andover, Rose Hill, Eureka, Madison, Iola, Humboldt, Derby, Haysville, Bel Aire, Park City, Valley Center, Wichita, Anthony, Harper, Attica, Wellington, Winfield, Arkansas City, Howard, Moline, Longton, Grenola, Chanute, Sedan, Cedar Vale, and Parsons 1245 PM CDT Mon May 30 2022 ...WIND ADVISORY NOW IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... * WHAT...South winds 25 to 35 mph with gusts up to 50 mph. * WHEN...Until 4 PM CDT this afternoon. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ KSZ071-095-099-302100- /O.EXT.KICT.WI.Y.0020.000000T0000Z-220530T2100Z/ Woodson-Wilson-Montgomery- Including the cities of Yates Center, Neodesha, Fredonia, Coffeyville, and Independence 1245 PM CDT Mon May 30 2022 ...WIND ADVISORY NOW IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... * WHAT...South winds around 30 mph with gusts up to 45 mph. * WHEN...Until 4 PM CDT this afternoon. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
525 WWUS73 KICT 302051 NPWICT URGENT - WEATHER MESSAGE National Weather Service Wichita KS 351 PM CDT Mon May 30 2022 KSZ051>053-068>070-072-083-091>094-096-098-100-302200- /O.EXP.KICT.WI.Y.0019.000000T0000Z-220530T2100Z/ McPherson-Marion-Chase-Harvey-Butler-Greenwood-Allen-Sedgwick- Harper-Sumner-Cowley-Elk-Neosho-Chautauqua-Labette- Including the cities of McPherson, Hillsboro, Marion, Peabody, Cottonwood Falls, Strong City, Newton, El Dorado, Augusta, Andover, Rose Hill, Eureka, Madison, Iola, Humboldt, Derby, Haysville, Bel Aire, Park City, Valley Center, Wichita, Anthony, Harper, Attica, Wellington, Winfield, Arkansas City, Howard, Moline, Longton, Grenola, Chanute, Sedan, Cedar Vale, and Parsons 351 PM CDT Mon May 30 2022 ...WIND ADVISORY WILL EXPIRE AT 4 PM CDT THIS AFTERNOON... South to southwest winds have subsided a bit, though will remain gusty. Therefore the wind advisory will be allowed to expire. $$ KSZ071-095-099-302200- /O.EXP.KICT.WI.Y.0020.000000T0000Z-220530T2100Z/ Woodson-Wilson-Montgomery- Including the cities of Yates Center, Neodesha, Fredonia, Coffeyville, and Independence 351 PM CDT Mon May 30 2022 ...WIND ADVISORY WILL EXPIRE AT 4 PM CDT THIS AFTERNOON... South to southwest winds have subsided a bit, though will remain gusty. Therefore the wind advisory will be allowed to expire. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this wind advisory went out at May 30, 2:52 AM CDT, 2 minutes earlier.
Area forecast discussion, May 30, 2:52 AM CDT, 2 minutes before
Area Forecast Discussion National Weather Service Wichita KS 252 AM CDT Mon May 30 2022 .SHORT TERM...(Today through Wednesday night) Issued at 251 AM CDT Mon May 30 2022 Highlights: * A slight risk for severe storms is in place today for portions of central and south-central Kansas. * An enhanced risk for severe storms is in place on Tuesday for portions of south-central and southeast Kansas. * Heavy rain will be possible for portions of south-central and southeast Kansas on Tuesday. * Uncertainty exists in the extended ranges as the pattern becomes less amplified. ...Today through Wednesday... Multiple rounds of severe storms will be possible today and Tuesday as a strong negatively tilted upper trough ejects into the Northern Plains. Today looks to have the higher potential for higher end storms but lower potential for storms to initiate ahead of the cold front in north-central Kansas. Subtle subsidence behind a shortwave could keep the atmosphere capped and put a lid on potential storms until the cold front to the north approaches. For any storm that does go up ahead of the front and a long the dryline very large hail up to tennis ball sized, damaging winds, and a couple of tornadoes will be possible. Otherwise, storms along the cold front will present more of a wind threat with quarter sized hail and a brief tornado being also possible. Severe weather will also be possible Tuesday. Confidence in storms forming along the front is high, however confidence is low on the placement of the front. If storms go up along the front today and an effective cold pool is established that will allow the front to push further south on Tuesday, which would limit storms to southeast Kansas. In the case that a cold pool isn't established, the front will get hung up further north and would bring parts of central Kansas into play for training storms. Overall, the hazards for severe storms on Tuesday appear to be lower than today's. Upper flow support is lost and shear appears to be more marginal. Additionally flow looks to be more parallel to the boundary so messier storm mode due to interference is expected. This will increase the flood threat over areas along and south of the frontal boundary as storms train over the same areas. Flooding may continue into Wednesday as another short wave allows for some overrunning of the frontal boundary. The forecast for Wednesday carries low confidence due to uncertainty in the location of the frontal boundary. Trends will need to be monitored as flood watches may be need for portions of south-central and southeast Kansas in the coming days. .LONG TERM...(Thursday through Sunday) Issued at 251 AM CDT Mon May 30 2022 The pattern in the extended range becomes less amplified as ridging builds in with subtle shortwaves rounding the northern periphery. This could bring more chances for rain, but with it being multiple days out, confidence is low in the details of these features. Nonetheless, a somewhat active pattern looks to continue in the medium to long range so stay tuned for future forecasts. && .AVIATION...(For the 06Z TAFS through 06Z Monday night) Issued at 1148 PM CDT Sun May 29 2022 Strong and gusty south winds will continue tonight through Monday regionwide, as deep low pressure persists over the High Plains. A strong southerly low-level jet around 60-70 kts will support low- level wind shear overnight within the lowest 2000 ft AGL. Should see isolated to widely scattered showers and perhaps a few thunderstorms move rapidly northeast across the region overnight, with the best chances of seeing this activity at ICT- SLN-HUT. Should see SCT-BKN MVFR to low VFR clouds by mid- morning Monday mainly along/east of SLN-HUT, as low- level moisture advection commences. Finally, there is a chance for thunderstorms developing along/west of the I-135 corridor late Monday afternoon and evening. This is a conditional risk as forcing may not prove sufficient to break the cap for storm development. However, if storms are able to develop, severe weather is likely. && .PRELIMINARY POINT TEMPS/POPS... Wichita-KICT 88 67 82 59 / 10 30 40 70 Hutchinson 90 62 81 56 / 20 30 20 60 Newton 88 65 81 57 / 20 30 30 60 ElDorado 85 68 81 59 / 10 40 50 70 Winfield-KWLD 86 70 85 61 / 10 30 40 80 Russell 90 56 80 53 / 10 20 0 40 Great Bend 91 57 80 54 / 10 20 10 40 Salina 91 62 81 56 / 20 40 20 40 McPherson 89 62 80 56 / 20 40 20 50 Coffeyville 85 73 85 64 / 10 20 50 80 Chanute 85 73 83 62 / 10 30 60 80 Iola 85 71 82 61 / 10 30 60 80 Parsons-KPPF 85 73 84 63 / 10 20 50 80 && .ICT WATCHES/WARNINGS/ADVISORIES... Wind Advisory until 1 PM CDT this afternoon for KSZ032-033- 047>053-067>071-082-083-091>096-098>100. && SHORT TERM...CRW LONG TERM...CRW AVIATION...ADK
Hazardous weather outlook, May 29, 11:23 PM CDT, 3 hours 31 minutes before
Hazardous Weather Outlook National Weather Service Wichita KS 1123 PM CDT Sun May 29 2022 KSZ032-033-047>053-067>072-082-083-091>096-098>100-310430- Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase- Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper- Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette- 1123 PM CDT Sun May 29 2022 This hazardous weather outlook is for portions of Central Kansas, South Central Kansas and Southeast Kansas. .DAY ONE...Tonight Strong southerly winds gusting up to 45 mph will continue overnight, mainly along and west of the Flint Hills corridor. See the latest wind advisory for additional details. A few thunderstorms are possible after midnight across portions of central and eastern Kansas. Severe weather is not expected. .DAYS TWO THROUGH SEVEN...Monday through Saturday Severe storms will be possible across portions of central and south central Kansas late Monday afternoon and Monday evening. The strongest storms will be capable of producing large hail up to tennis ball size, damaging winds of 60 to 65 mph and a brief tornado or two. Additional storms are possible Tuesday and Wednesday. Some of the storms on Tuesday could become severe with large hail up to golf ball size, damaging winds of 65 mph and very heavy rainfall. A brief tornado cannot be ruled out. Heavy rain may cause ponding of water and low land flooding across southeast Kansas. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated tonight. && For a graphical version of this information, see our webpage at: https://weather.gov/crh/ghwo?sid=ict
In the hours before
Special weather statement, May 30, 12:42 AM CDT, 2 hours 12 minutes before
Special Weather Statement
National Weather Service Wichita KS
1242 AM CDT Mon May 30 2022
KSZ068-083-300615-
Harvey KS-Sedgwick KS-
1242 AM CDT Mon May 30 2022
...A strong thunderstorm will impact portions of north central
Sedgwick and southwestern Harvey Counties through 115 AM CDT...
At 1241 AM CDT, Doppler radar was tracking a strong thunderstorm near
Colwich, moving northeast at 60 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Newton, Park City, Valley Center, Maize, Halstead, Sedgwick, Colwich,
Andale and Bentley.
This includes Interstate 135 between Mile Markers 18 and 29.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3772 9756 3776 9764 3812 9756 3793 9715
TIME...MOT...LOC 0541Z 213DEG 50KT 3783 9754
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
MCGUIRESpecial weather statement, May 30, 1:12 AM CDT, 1 hour 42 minutes before
Special Weather Statement
National Weather Service Wichita KS
112 AM CDT Mon May 30 2022
KSZ082-091-300645-
Harper KS-Kingman KS-
112 AM CDT Mon May 30 2022
...Strong thunderstorms will impact portions of Harper and Kingman
Counties through 145 AM CDT...
At 111 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Sharon to 7 miles west of Cleo Springs.
Movement was northeast at 65 mph.
HAZARD...Wind gusts of 50 to 55 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Kingman, Anthony, Harper, Attica, Norwich, Murdock, Waterloo,
Willowdale, Zenda, Spivey, Bluff City, Cleveland, Danville, Waldron,
Freeport, Mt Vernon, Kingman Airport, Corwin, Rago and Runnymede.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3700 9835 3738 9835 3738 9843 3773 9826
3772 9782 3700 9781
TIME...MOT...LOC 0611Z 220DEG 54KT 3723 9836 3645 9856
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH
MCGUIRESpecial weather statement, May 30, 1:43 AM CDT, 1 hour 11 minutes before
Special Weather Statement
National Weather Service Wichita KS
143 AM CDT Mon May 30 2022
KSZ067-068-082-083-091-092-300715-
Reno KS-Harper KS-Harvey KS-Sumner KS-Sedgwick KS-Kingman KS-
143 AM CDT Mon May 30 2022
...Strong thunderstorms will impact portions of southeastern Reno,
western Sedgwick, western Harvey, Harper, eastern Kingman and western
Sumner Counties through 215 AM CDT...
At 143 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles east of Kingman to near Anthony to
Great Salt Plains Lake. Movement was northeast at 80 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Wichita, Goddard, Hesston, Maize, Kingman, Clearwater, Anthony,
Cheney, Halstead, Harper, Colwich, Conway Springs, Haven, Caldwell,
Burrton, Garden Plain, Mount Hope, Pretty Prairie, Andale and
Bentley.
This includes Interstate 135 near Mile Marker 42.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3700 9820 3730 9814 3773 9813 3817 9769
3818 9761 3817 9761 3817 9743 3748 9747
3700 9760
TIME...MOT...LOC 0643Z 218DEG 70KT 3762 9796 3710 9802 3674 9820
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
MCGUIREThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 30, 12:42 AM CDT | Special Weather Statement | ICT | Harvey | 33 min |
| May 30, 1:12 AM CDT | Special Weather Statement | ICT | Harper, Kingman | 33 min |
| May 30, 1:43 AM CDT | Special Weather Statement | ICT | Harper, Sedgwick | 32 min |
| May 30, 3:17 AM CDT | Special Weather Statement | ICT | Sumner | 28 min |
| May 30, 3:32 AM CDT | Special Weather Statement | ICT | Chase | 13 min |
| May 30, 3:47 AM CDT | Special Weather Statement | ICT | Sedgwick | 28 min |
| May 30, 5:10 PM CDT | Special Weather Statement | ICT | Chase | 65 min |
| May 30, 5:18 PM CDT | Special Weather Statement | ICT | Sumner | 42 min |
| May 30, 5:27 PM CDT | Special Weather Statement | ICT | Sedgwick | 18 min |
| May 30, 5:42 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Chase, Harvey, Marion, Sedgwick | 63 min |
| May 30, 5:46 PM CDT | Severe Thunderstorm Warning | ICT | Harper, Kingman, Sedgwick, Sumner | 44 min |
| May 30, 6:31 PM CDT | Special Weather Statement | ICT | Sedgwick | 44 min |
| May 30, 6:39 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Chase, Marion | 66 min |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.